# SDR FDEA201412160072

- Difficulty date: December 16, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327256900000
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR PANEL 131JG CRACKED.  FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005.  CLASSIFIED AS CAT A MAJOR REPAIR.
